# SDR QXEA2011030700205

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 23,705 hours, 24,852 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Monitor
- Part number: 4100S01806
- Part serial: 0115
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 16,934 hours, 8,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT DEICE PRESS CAUTION LIGHT ILLUMINATED.  DEICE PRESSURE WAS NORMAL BUT BOOT SET NR 6 REMAINED ILLUMINATED.  RETURNED TO FIELD, LANDING UNEVENTFUL. CDS ANTI ICE SHOWED NO FAULTS.  NVM FULL, CLEARED NVM.  GROUND RAN ACFT VERIFIED DISCREPANCY.  C/W TACTILE & VISUAL INSP OF AFFECTED BOOTS. CDS SHOWED LOW PRESS 4A, 5A, 6A FAIL.  R & R NR 6 DDV, NO HELP REINSTALLED ORIGINAL VALVE, REF AMM 30-11-16-000-801 & 30-11-16-400-801. R & R TMU IAW AMM 30-11-01-000-801 & 30-11-01-400-801.  AIRFRAME DEICE FUNCTION CHECKS GOOD, REF AMM 30-11-00-720-801.  NO CDS FAULTS NOTED.  RETURNED TO SERVICE.
